# SDR 2001F00759

- Difficulty date: May 11, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N118BH
- Make and model: Cessna 340A
- Aircraft serial: 340A0003
- Engine: Cont TSIO520NB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100089770
- Condition: Cracked
- Location: Exhaust Sys
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW AEROQUIP EXHAUST CLAMPS ARE CRACKING AROUND OUTER PERIPHERY.  APPEAR TO BE MANUFACTURING DEFECTS.
